Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 255, NWS Fort Worth, TX

May 2, 2011Collin County, Fannin County, Hunt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2011, 1:30 AM CDT for Collin County, Fannin County, Hunt County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2011, 1:30 AM CDT (06:30 UTC)
Expired
May 2, 2011, 2:30 AM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Fannin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 120 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
620 m²/s²
Significant tornado parameter
0.0
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WUUS54 KFWD 020630
SVRFWD
TXC085-147-231-020730-
/O.NEW.KFWD.SV.W.0255.110502T0630Z-110502T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
130 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 230 AM CDT

* AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES NORTHEAST OF WYLIE...AND MOVING NORTHEAST
  AT 50 MPH. OTHER SEVERE STORMS CONTAINING LARGE HAIL WERE NEAR 
  ANNA AND 8 MILES SOUTH OF CADDO MILLS...MOVING NORTHEAST AT 
  50 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CADDO MILLS AND WEST TAWAKONI AROUND 135 AM
  CELESTE AND GREENVILLE AROUND 145 AM
  LEONARD AND CAMPBELL AROUND 150 AM
  BAILEY AROUND 155 AM
  WOLFE CITY AND COMMERCE AROUND 200 AM
  BONHAM STATE PARK AROUND 205 AM

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 80 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

&&

LAT...LON 3300 9586 3298 9594 3290 9597 3285 9596
      3287 9629 3299 9629 3300 9683 3339 9683
      3341 9638 3347 9637 3371 9585
TIME...MOT...LOC 0629Z 230DEG 45KT 3313 9638

$$
3 follow-up statements
691 
WWUS54 KFWD 020641
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
141 AM CDT MON MAY 2 2011

TXC085-147-231-020730-
/O.CON.KFWD.SV.W.0255.000000T0000Z-110502T0730Z/
FANNIN TX-HUNT TX-COLLIN TX-
141 AM CDT MON MAY 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN COLLIN...HUNT AND SOUTHERN FANNIN COUNTIES...

AT 141 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 9 MILES SOUTHWEST OF CELESTE...MOVING NORTHEAST AT
50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEONARD...NEYLANDVILLE AND CAMPBELL AROUND 150 AM CDT...
  WOLFE CITY AND BAILEY AROUND 155 AM CDT...
  COMMERCE AROUND 200 AM CDT...
  LADONIA AROUND 205 AM CDT...
  WINDOM AROUND 210 AM CDT...
  HONEY GROVE AROUND 215 AM CDT...

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 80 AND 109.

LAT...LON 3371 9585 3300 9586 3299 9593 3289 9597
      3285 9596 3285 9597 3287 9629 3299 9630
      3347 9637
TIME...MOT...LOC 0641Z 230DEG 45KT 3323 9624

$$
237 
WWUS54 KFWD 020701
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
201 AM CDT MON MAY 2 2011

TXC085-147-231-020730-
/O.CON.KFWD.SV.W.0255.000000T0000Z-110502T0730Z/
FANNIN TX-HUNT TX-COLLIN TX-
201 AM CDT MON MAY 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN COLLIN...HUNT AND SOUTHERN FANNIN COUNTIES...

AT 202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 3 MILES SOUTH OF CADDO MILLS...MOVING NORTHEAST AT
70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CELESTE AROUND 210 AM CDT...
  NEYLANDVILLE...CAMPBELL...LEONARD AND TRENTON AROUND 215 AM CDT...
  COMMERCE...WOLFE CITY AND BAILEY AROUND 220 AM CDT...
  LADONIA AND DODD CITY AROUND 225 AM CDT...

LAT...LON 3371 9585 3300 9586 3299 9593 3289 9597
      3285 9596 3285 9597 3287 9629 3299 9630
      3347 9637
TIME...MOT...LOC 0702Z 220DEG 61KT 3307 9619

$$
265 
WWUS54 KFWD 020724
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 AM CDT MON MAY 2 2011

TXC085-147-231-020734-
/O.EXP.KFWD.SV.W.0255.000000T0000Z-110502T0730Z/
FANNIN TX-HUNT TX-COLLIN TX-
224 AM CDT MON MAY 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLLIN...HUNT AND
SOUTHERN FANNIN COUNTIES EXPIRES AT 230 AM CDT...

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 80 AND 109.

AT 224 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

LAT...LON 3371 9585 3300 9586 3299 9593 3289 9597
      3285 9596 3285 9597 3287 9629 3299 9630
      3347 9637
TIME...MOT...LOC 0724Z 220DEG 61KT 3335 9590

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:40 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 1, 11:40 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 PM CDT SUN MAY 1 2011

.AVIATION...
LITTLE CHANGE TO PREVIOUS TRENDS ON 00Z TAF FORECAST...AS SHOWERS
AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND INTO THE MID MORNING
HOURS MONDAY ACROSS MAINLY THE D/FW TERMINALS...THOUGH BROUGHT
MENTION INTO WACO BY DAYBREAK OR 11Z MONDAY...AS BEST FORCING
REMAINS JUST NORTH OF THAT AIRPORT.

LOOK FOR MVFR CONDITIONS TO GO IFR OCCASIONALLY ON BOTH VSBY AND
CIGS WITH RAINS AFTER 09Z OR 4 AM AT D/FW TERMINALS...WITH IFR
CIGS OCCURRING AT WACO BY 11Z. AFTER 18Z/MIDDAY MONDAY...MAIN
UPPER ENERGY FINALLY BEGINS ACCELERATING EAST ACROSS OK/KS/N TX
WITH A GRADUAL IMPROVEMENT TO LOW MVFR AND JUST OCCASIONAL LIGHT
RAIN AFTERWARD...WITH AN IMPROVEMENT TO HIGH MVFR/025 FT AFTER 00Z
OR 7 PM MON EVENING.

NORTH FLOW AROUND 10 KTS UNTIL MID MORNING MONDAY...THEN AROUND 15
KTS WITH OCCASIONAL GUST TO 20 KTS DURING THE AFTERNOON...BECOMING
NW 7-10 KTS TUES EVENING.

CONFIDENCE RELATIVELY HIGH THROUGH MID MORNING MONDAY...THEN JUST
MODERATE AFTERWARD ON TRENDS AS ANY SLOWING OR SPEEDING UP OF THE
UPPER DISTURBANCE COULD RESULT IN CHANGES IN FUTURE FORECASTS.

05/

&&

.UPDATE...
RADAR CONTINUES TO SHOW CONVECTION DEVELOPING OVER THE SOUTHWESTERN
COUNTIES AND SPREADING NORTHEAST WITH STRONGER SHOWERS AND
THUNDERSTORMS FROM THE METROPLEX TO SHERMAN...BONHAM AND PARIS.
THIS CONVEYOR BELT IS EXPECTED TO PERSIST OVERNIGHT AND MAY TILT A
LITTLE MORE WEST TO EAST IN THE LATE NIGHT HOURS. ADDITIONAL
DEVELOPMENT TO OUR SOUTHWEST CONTINUES TO BE INDICATED BY MOST
DETERMINISTIC MODELS AS THE UPPER LOW BEGINS TO MOVE EAST. HAVE
ADJUSTED POPS TO MATCH CURRENT AND EXPECTED TRENDS OVERNIGHT. ECHO
TRAINING MAY CAUSE SOME FLOODING PROBLEMS LATER TONIGHT AND MONDAY
MORNING.

THE COLD FRONT HAS MOVED SOUTH OUT OF THE CWA WITH TEMPERATURES
HOVERING IN THE 40S. LOOKS LIKELY NEW RECORD LOW TEMPERATURE FOR MAY
2TH WILL BE SET AT DFW BY DAYBREAK. CURRENT RECORD IS 44 DEGREES IN
1974. 75

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 1 2011/
A COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS LATE
THIS AFTERNOON. THERE WILL STILL BE A SMALL THREAT OF SUPERCELL
STORMS ALONG AND AHEAD OF THE BOUNDARY OVER THE SOUTHEAST COUNTIES
UNTIL THE FRONT PASSES. WE WILL LEAVE THE TORNADO WATCH IN PLACE
BUT WILL CANCEL IT AFTER THE FRONT MOVES SOUTH OF THE REGION.
ELEVATED SHOWERS AND THUNDERSTORMS WILL BE ONGOING THROUGH THE
EVENING AND SHOULD EVEN INCREASE IN COVERAGE OVERNIGHT AS LARGE
SCALE LIFT FROM AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM
INCREASES AND ISENTROPIC LIFT ALSO INCREASES. THERE WILL BE A
THREAT OF SEVERE THUNDERSTORMS OVERNIGHT WITH HAIL BEING THE
PRIMARY HAZARD. MOISTURE WILL CONTINUE TO BE LIFTED OVER THE COLD
FRONT ON MONDAY AND SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL BE LIKELY. RAIN AND THUNDERSTORM CHANCES WILL
END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT AS THE UPPER LEVEL
TROUGH AXIS MOVES EAST OF THE REGION AND SUBSIDENCE INCREASES.
THERE WILL BE A THREAT OF LOCALLY HEAVY RAINFALL TONIGHT THROUGH
MONDAY...ESPECIALLY IN THE NORTHEAST ZONES. HOWEVER...SINCE
RAINFALL AMOUNTS THROUGH THIS AFTERNOON HAVE BEEN LIGHT IN THE
NORTHEAST...THE THREAT OF FLASH FLOODING HAS DECREASED WITH THIS
EVENT. THEREFORE...NO FLOOD/FLASH FLOOD WATCH WILL BE NECESSARY.

THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE RAIN FREE
AND RELATIVELY QUIET WITH DRY WEST TO NORTHWEST FLOW ALOFT AND A
SLOW RETURN OF LOW LEVEL MOISTURE. THE LOW LEVELS OF THE
ATMOSPHERE WILL MOISTEN UP LATE IN THE WEEKEND AS A LOW PRESSURE
SYSTEM DEEPENS IN THE WEST. IT APPEARS THAT MOST OF THE ENERGY
WITH THIS SYSTEM WILL STAY NORTH OF THE FORECAST AREA BUT SOME LOW
THUNDERSTORM CHANCES MAY RETURN ON SUNDAY AS A COLD FRONT
APPROACHES FROM THE NORTH. FOR NOW WILL ONLY INCLUDE 10 PERCENT
POPS AS THE TIMING OF THE FRONT IS STILL VERY UNCERTAIN.

TEMPERATURES TONIGHT THROUGH TUESDAY MORNING WILL BE VERY COOL
WITH LOWS TONIGHT AND MONDAY NIGHT IN THE 40S...EXCEPT FOR SOME
30S IN THE NORTH AND WEST. IT DOES NOT LOOK LIKE A FREEZE WILL
OCCUR BUT A FEW SPOTS BY REACH THE MID 30S...ESPECIALLY EARLY
TUESDAY MORNING. HIGHS MONDAY WILL BE MAINLY IN THE 40S AND 50S. A
WARMING TREND IS EXPECTED TUESDAY AFTERNOON THROUGH THE REMAINDER
OF THE WEEK AS CLOUDS CLEAR AND SOUTHERLY WINDS RETURN.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  43  53  43  69  49 /  80  80  40   5   0
WACO, TX              44  58  43  68  45 /  70  70  40   5   0
PARIS, TX             43  51  43  64  44 /  80  80  50   5   0
DENTON, TX            40  51  40  70  44 /  80  70  30   5   0
MCKINNEY, TX          43  53  38  67  42 /  80  80  40   5   0
DALLAS, TX            43  54  44  67  50 /  80  80  40   5   0
TERRELL, TX           44  53  43  66  45 /  70  80  50   5   0
CORSICANA, TX         45  56  44  66  47 /  60  70  50   5   0
TEMPLE, TX            46  57  42  68  44 /  60  60  40   5   0
MINERAL WELLS, TX     42  51  37  68  42 /  80  70  20   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/75
Hazardous weather outlook, May 1, 7:25 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT SUN MAY 1 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
725 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THE
OVERNIGHT HOURS...MAINLY SOUTHEAST OF A CISCO...MINERAL WELLS...
GAINESVILLE LINE. SOME STORMS MAY BECOME MARGINALLY SEVERE WITH
HAIL...FREQUENT LIGHTNING...AND LOCALIZED HEAVIER RAINFALL THE
MAIN HAZARDS. THE HEAVIER RAINS MAY RESULT IN STREET FLOODING AND
RISES ON SMALLER TRIBUTARIES OVERNIGHT...ALONG WITH LOCALIZED
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY
MORNING. IT WILL BE LESS FAVORABLE FOR SEVERE STORMS DUE TO MORE
STABLE CONDITIONS. HOWEVER...LOCALLY HEAVY RAINFALL AND FLOODING
WILL REMAIN POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR HAIL
REPORTS ACROSS THE MAJORITY OF NORTH TEXAS.

05/

In the hours before

Local storm report, May 2, 12:55 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             1 W LINGLEVILLE         32.25N  98.39W
05/02/2011  E1.50 INCH       ERATH              TX   LAW ENFORCEMENT
Local storm report, May 2, 1:19 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             1 SE ADDISON            32.94N  96.81W
05/02/2011  E1.75 INCH       DALLAS             TX   PUBLIC

            GOLFBALL HAIL NEAR I-635 AND FOREST LANE.
Local storm report, May 2, 1:21 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     HAIL             DALLAS                  32.77N  96.78W
05/02/2011  E1.25 INCH       DALLAS             TX   PUBLIC

            IN LAKE HIGHLANDS
Local storm report, May 2, 1:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
122 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     HAIL             2 E UNIVERSITY PARK     32.87N  96.74W
05/02/2011  E1.25 INCH       DALLAS             TX   PUBLIC

            LAKE HIGHLANDS
Local storm report, May 2, 1:26 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             WYLIE                   33.02N  96.55W
05/02/2011  E1.25 INCH       COLLIN             TX   TRAINED SPOTTER
Local storm report, May 2, 1:27 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     HAIL             1 N BENBROOK            32.69N  97.45W
05/02/2011  E1.75 INCH       TARRANT            TX   NWS EMPLOYEE

            NORTH BENBROOK

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:03 PM CDTAreal Flood AdvisoryFWDDenton3 hr
May 1, 10:08 PM CDTSpecial Weather StatementFWDCollin37 min
May 1, 10:18 PM CDTSpecial Weather StatementFWDTarrant27 min
May 1, 10:36 PM CDTSpecial Weather StatementFWDHood, Johnson, Somervell54 min
May 1, 10:39 PM CDTAreal Flood AdvisoryFWDCollin3 hr
May 1, 10:43 PM CDTAreal Flood AdvisoryFWDFannin3 hr
May 1, 11:02 PM CDTSpecial Weather StatementFWDCollin58 min
May 1, 11:24 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant66 min
May 2, 12:04 AM CDTSpecial Weather StatementFWDEastland26 min
May 2, 12:06 AM CDTSpecial Weather StatementFWDErath24 min
May 2, 12:15 AM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens60 min
May 2, 12:23 AM CDTSpecial Weather StatementFWDHamilton22 min
May 2, 12:27 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant47 min
May 2, 12:32 AM CDTSevere Thunderstorm WarningFWDErath, Hood43 min
May 2, 12:35 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton55 min
May 2, 12:42 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker48 min
May 2, 12:49 AM CDTSevere Thunderstorm WarningFWDEastland20 min
May 2, 1:03 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant57 min
May 2, 1:11 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens64 min
May 2, 1:15 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas54 min
May 2, 1:22 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath53 min
May 2, 1:36 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hood, Somervell54 min
May 2, 1:47 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Lampasas, Mills58 min
May 2, 1:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall67 min
May 2, 2:06 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Tarrant, Wise54 min
May 2, 2:27 AM CDTSevere Thunderstorm WarningFWDComanche, Erath33 min
May 2, 3:28 AM CDTSpecial Weather StatementFWDBosque32 min
May 2, 3:55 AM CDTSpecial Weather StatementFWDHamilton35 min
May 2, 4:02 AM CDTSpecial Weather StatementFWDBosque28 min
May 2, 4:32 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 5:02 AM CDTSpecial Weather StatementFWDCoryell28 min
May 2, 5:47 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 7:45 AM CDTRiver Flood WarningFWDDallas6 hr
May 2, 9:20 AM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more3 hr
May 2, 12:14 PM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more2 hr
May 2, 12:40 PM CDTRiver Flood WarningFWDCollin26 hr
May 2, 2:17 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Delta, Denton, Fannin, Grayson and 5 more4 hr
May 2, 3:15 PM CDTRiver Flood WarningFWDDallas29 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.